Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the determinant and the holonomy of equivariant elliptic operators


Author: Kenji Tsuboi
Journal: Proc. Amer. Math. Soc. 123 (1995), 2275-2281
MSC: Primary 58G26; Secondary 58G10
MathSciNet review: 1260183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a closed oriented smooth manifold, G a compact Lie group consisting of diffeomorphisms of $ M,P \to Z$ a principal G-bundle with a connection and D a G-equivariant elliptic operator. Then a locally constant family of elliptic operators and its determinant line bundle over Z are naturally defined by D. Moreover the holonomy of the determinant line bundle is defined by the connection in P. In this note, we give an explicit formula to calculate the holonomy (Theorem 1.4) and give a proof of the Witten holonomy formula (Theorem 1.7) in the special case above.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G26, 58G10

Retrieve articles in all journals with MSC: 58G26, 58G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260183-9
PII: S 0002-9939(1995)1260183-9
Keywords: The determinant and the holonomy of elliptic operators
Article copyright: © Copyright 1995 American Mathematical Society